# SDR ASAA1159752

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 11,667 hours, 3,758 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH PACK LIGHTS ILLUMINATE ON RECALL.  PACK CONTROLLERS RESET IAW MM 21-51-00, OPS NORMAL.
